Matija Bašić
Matija Bašić
Postdoctoral researcher, Faculty of Science, University of Zagreb
Verified email at math.hr - Homepage
Title
Cited by
Cited by
Year
Dendroidal sets as models for connective spectra
M Bašić, T Nikolaus
Journal of K-theory 14 (3), 387-421, 2014
162014
Stable homotopy theory of dendroidal sets
M Bašić
University of Zagreb. Faculty of Science. Department of Mathematics …, 2015
42015
Matematička indukcija
M Bašić
Playmath 2 (4), 6-12, 2004
22004
Homology of dendroidal sets
M Bašić, T Nikolaus
arXiv preprint arXiv:1509.00702, 2015
12015
On the combinatorics of faces of trees and anodyne extensions of dendroidal sets
M Bašić
Glasnik matematički 53 (2), 403-436, 2018
2018
Banach-Tarskijev paradoks
M Bašić
Math. e 18, 0-0, 2010
2010
Algebras in categories of chain complexes
M Bašić
Prirodoslovno-matematički fakultet, Matematički odjel, Sveučilište u Zagrebu, 2008
2008
Problemi s polinomima
M Bašić
Playmath 3 (9), 44-47, 2005
2005
Trigonometrijska supstitucija
M Bašić
Playmath 3 (7), 2005
2005
The system can't perform the operation now. Try again later.
Articles 1–9